# SDR ASAA2021091635978

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,372 hours, 14,621 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LEFT FUEL QUANTITY INDICATOR INOP - INTERMITTENTLY. GROUNDED - YES. FQIS BITE INFLIGHTS FAULT LAST LEG SHOWS FAULT 28-41109 ( PROCESSOR FAILED) REF B737-800 FIM 28-41 TASK 801. REF FIM 28-41 TASK 801, 808. FQIS SHOWS NO CURRENT FAULTS. GROUND TEST PASSED.
